I have suffered from acne since I was in high school and have used over-the-counter creams such as Benzoyl peroxide. The sides of my nose produce a clear yellow substance that crusts over my pores. When I clean the area and the crust is removed, it then produces the liquid again. I have had this for nine months and whenever it clears, it comes back within a week.
Welcome to icliniq.com.
It could possibly be an infection of the sebaceous gland. Please provide a picture of your problem.
Revert with the pictures to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
I have attached a photo. Hopefully, that is good enough.
Welcome back to icliniq.com.
You seem to have a tendency of seborrheic dermatitis and acne (attachment removed to protect patient identity). There is nothing to worry.
Avoid Benzoyl peroxide as it can cause irritation. I suggest you Clindamycin gel and a mild moisturizer twice a day.
Avoid removing the crusts manually. Moisten them with moisturizer to shed by themselves.
Treat dandruff if you have, with a Ketoconazole shampoo. Consult your specialist doctor, discuss with him or her and take treatment with consent.
For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Seborrheic dermatitis is more commonly present with dandruff and similar rashes on the neck and sometimes upper chest ... If dandruff is present, a Ketoconazole-based shampoo may be used twice a ... Read fullI have oily dandruff and dry hairs with hair fall. How can I be treated?
.. with dandruff have oily skin and the latest research shows that the real culprit is probably a tiny fungus called Malassezia globosa that needs oil to grow. It only becomes a problem when the fungus grows too rapidly, and our natura... Read fullBaby has white patch on cheeks though pimples are gone. Is it seborrheic dermatitis?
.. noted your concern and I have viewed the images (attachment removed to protect patient identity). The baby has post-inflammatory hypopigmentation due to seborrheic dermatitis. It is nothing serious and will go with time. I suggest you apply Deso... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now